Algebraic Geometry
A p-adic proof of Hodge symmetry for threefolds
Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 781-786.

We give a p-adic proof of Hodge symmetry for smooth and projective varieties of dimension three over the field of complex numbers.

Nous donnons une preuve p-adique de la symétrie de Hodge pour une variété complexe, projective et lisse de dimension trois.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.038
Joshi, Kirti 1

1 Department of Mathematics, University of Arizona, 617 N Santa Rita, Tucson, AZ 85721-0089, USA
@article{CRMATH_2004__338_10_781_0,
     author = {Joshi, Kirti},
     title = {A \protect\emph{p}-adic proof of {Hodge} symmetry for threefolds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {781--786},
     publisher = {Elsevier},
     volume = {338},
     number = {10},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.038},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.038/}
}
TY  - JOUR
AU  - Joshi, Kirti
TI  - A p-adic proof of Hodge symmetry for threefolds
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 781
EP  - 786
VL  - 338
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.038/
DO  - 10.1016/j.crma.2003.11.038
LA  - en
ID  - CRMATH_2004__338_10_781_0
ER  - 
%0 Journal Article
%A Joshi, Kirti
%T A p-adic proof of Hodge symmetry for threefolds
%J Comptes Rendus. Mathématique
%D 2004
%P 781-786
%V 338
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.038/
%R 10.1016/j.crma.2003.11.038
%G en
%F CRMATH_2004__338_10_781_0
Joshi, Kirti. A p-adic proof of Hodge symmetry for threefolds. Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 781-786. doi : 10.1016/j.crma.2003.11.038. http://www.numdam.org/articles/10.1016/j.crma.2003.11.038/

[1] Deligne, P. La conjecture de Weil II, Publ. Math. I.H.E.S., Volume 52 (1980), pp. 137-252

[2] Deligne, P.; Illusie, L. Relèvements modulo p2 et décomposition du complexe de de Rham, Invent. Math., Volume 89 (1987) no. 2, pp. 247-270

[3] Ekedahl, T. On the multiplicative properties of the de Rham–Witt complex I, Ark. Mat., Volume 22 (1984), pp. 185-239

[4] Ekedahl, T. On the multiplicative properties of the de Rham–Witt complex II, Ark. Mat., Volume 23 (1985)

[5] Ekedahl, T. Diagonal Complexes and F-Gauge Structures, Travaux en Cours, Hermann, Paris, 1986

[6] Fontaine, J.-M.; Messing, W. p-adic periods and p-adic étale cohomology, Current Trends in Arithmetical Algebraic Geometry, (Arcata), Contemp. Math., vol. 67, 1987, pp. 179-207

[7] Griffiths, P. Principles of Algebraic Geometry, Wiley Classics Lib., Wiley, New York, 1994

[8] Hartshorne, R. Algebraic Geometry, Graduate Texts in Math., vol. 52, Springer-Verlag, New York, 1977

[9] Illusie, L. Complexe de de Rham–Witt et cohomologie cristalline, Ann. Sci. École Norm. Sup., Volume 12 (1979), pp. 501-661

[10] Illusie, L. Finiteness, duality and Künneth theorems in the cohomology of the de Rham–Witt complex, Algebraic Geometry Tokyo/Kyoto, Lecture Notes in Math., vol. 1016, Springer-Verlag, 1983, pp. 20-72

[11] Illusie, L.; Raynaud, M. Les suites spectrales associées au complexe de de Rham–Witt, Publ. Math. I.H.E.S., Volume 57 (1983), pp. 73-212

[12] K. Joshi, Exotic torsion in Frobenius split varieties, Preprint, 2000

[13] K. Joshi, Crystalline aspects of geography of low dimensional varieties, in preparation

[14] Katz, N.; Messing, W. Some consequences of the Riemann hypothesis for varieties over finite fields, Invent. Math., Volume 23 (1974), pp. 73-77

[15] Serre, J.-P. Sur la topologie des variétés algébriques en caractéristique p, Symp. Topology, Mexico (1956), pp. 24-53

Cited by Sources: